Tildiem Neuropathy Peripheral Side Effect Reports
The following Tildiem Neuropathy Peripheral side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Neuropathy Peripheral, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Respiratory Distress, Renal Failure Acute, Peritoneal Haemorrhage, Cardio-respiratory Arrest, Neuropathy Peripheral, Hypovolaemic Shock, Cardiogenic Shock, Intentional Overdose, Suicide Attempt|
This Neuropathy Peripheral side effect was reported by a health professional from FR. A 50-year-old female patient (weight:NA) experienced the following symptoms/conditions: hypertension,suicide attempt. The patient was prescribed Tildiem (dosage: NA), which was started on Nov 12, 2012. Concurrently used drugs: NA. When starting to take Tildiem the consumer reported the following symptoms:
Tildiem Neuropathy Peripheral Causes and Reviews
Your peripheral nerves are the ones outside your brain and spinal cord. Like static on a telephone line, peripheral nerve disorders distort or interrupt the messages between the brain and the rest of the body.
There are more than 100 kinds of peripheral nerve disorders. They can affect one nerve or many nerves. Some are the result of other diseases, like diabetic nerve problems. Others, like Guillain-Barre syndrome, happen after a virus infection. Still others are from nerve compression, like carpal tunnel syndrome or thoracic outlet syndrome. In some cases, like complex regional pain syndrome and brachial plexus injuries, the problem begins after an injury. Some people are born with peripheral nerve disorders.
Symptoms often start gradually, and then get worse. They include
- Burning or tingling
- Muscle weakness
- Sensitivity to touch
Treatment aims to treat any underlying problem, reduce pain and control symptoms.
NIH: National Institute of Neurological Disorders and Stroke
Tildiem Neuropathy Peripheral Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|